# SDR HEEA0012202

- Difficulty date: December 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7128R
- Make and model: Bell 412
- Aircraft serial: 36007
- System (JASC): 2840 · Fuel Indicating System
- Part: Signal Cond
- Part number: 473203003
- Condition: Fluctuation
- Location: Eng Fuel
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL FLUCTUATING FROM 700 POUNDS TO MAX.
